A theorem on metric polynomial structures

B. Opozda

Annales Polonici Mathematici (1983)

  • Volume: 41, Issue: 2, page 139-147
  • ISSN: 0066-2216

How to cite


B. Opozda. "A theorem on metric polynomial structures." Annales Polonici Mathematici 41.2 (1983): 139-147. <http://eudml.org/doc/263140>.

author = {B. Opozda},
journal = {Annales Polonici Mathematici},
keywords = {metric polynomial structure; Levi-Civita connection},
language = {eng},
number = {2},
pages = {139-147},
title = {A theorem on metric polynomial structures},
url = {http://eudml.org/doc/263140},
volume = {41},
year = {1983},

AU - B. Opozda
TI - A theorem on metric polynomial structures
JO - Annales Polonici Mathematici
PY - 1983
VL - 41
IS - 2
SP - 139
EP - 147
LA - eng
KW - metric polynomial structure; Levi-Civita connection
UR - http://eudml.org/doc/263140
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.